English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Gaussian representation of extended quantum states

Carvalho, A. R. R., Kenfack, A., Toscano, F., Rost, J. M., & de Almeida, A. M. O. (2011). Gaussian representation of extended quantum states. Physics Letters A, 376(1), 19-23.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-8BB4-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-8BB5-7
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Carvalho, A. R. R.1, Author              
Kenfack, A.1, Author              
Toscano, F., Author
Rost, J. M.1, Author              
de Almeida, A. M. O., Author
Affiliations:
1Max Planck Institute for the Physics of Complex Systems, Max Planck Society, ou_2117288              

Content

show
hide
Free keywords: -
 MPIPKS: YB 2012
 Abstract: Excited energy eigenstates and their superpositions typically exhibit a fine oscillatory structure near caustics. Semiclassical theory accesses these, but depends on detailed geometrical knowledge of the caustics. Here we show that a finite placement of coherent states on the classical region efficiently fits such extended states, reproducing structures that are much finer than the Gaussian width of the basis states. An extended state, evolved such that it becomes fully distinguishable from the original state, can also be faithfully reproduced by this finite basis. The ideal fitting follows from the projection of the extended state on the finite Hilbert space spanned by the Gaussians, rather than any discretization of the continuous (overcomplete) coherent state representation. (C) 2011 Elsevier B.V. All rights reserved.

Details

show
hide
Language(s):
 Dates: 2011-11-28
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 608118
ISI: 000297876600004
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics Letters A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 376 (1) Sequence Number: - Start / End Page: 19 - 23 Identifier: ISSN: 0375-9601